# SDR CALA0600183

- Difficulty date: May 21, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N76054
- Make and model: Boeing 767424ER
- Aircraft serial: 29449
- Aircraft time: 23,660 hours, 3,630 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Clip
- Part number: 311T21634
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN NR 1 PYLON NAC STA 285.4 O/B UPPER CLIP.  THE CLIP WAS REPLACED IAW SRM 51-10-02 AND SRM 51-40-02.
